TYLENOL® Ultra Tough on Headache

print mail
twitter
  • Overview & Dosage
  • Ingredients
  • Caution
  • FAQs
TYLENOL® Ultra Tough on Headache

*Use only as directed

Clinically proven superior headache pain relief.*

When you get a migraine or splitting headache, you are not yourself. You want fast, effective relief so you can quickly get back to normal… whatever your normal is.™

Now try TYLENOL® Ultra Relief Tough on Headaches. TYLENOL® Ultra Relief Tough on Headaches contain an effective pain relief ingredient plus pain relief enhancer to provide superior relief of headache pain.*

*Clinical studies have proven that an acetaminophen and caffeine combination relieves headache pain more effectively than acetaminophen alone.

For effective relief of:

  • Headaches
  • Mild to moderate migraine pain

Format: eZ Tabs (easy to swallow, sweet-coated tablets)

Dosage

Adult use only (12 years and older):

  • Take 1 tablet every 4 – 6 hours. If pain does not respond to 1 tablet, take 2 tablets at next dose.
  • Do not take more than 8 tablets per day.

Medicinal Ingredients:

Each tablet contains:

  • Medicinal Ingredient: Acetaminophen, 500 mg
  • Benefit: Pain reliever
  • Medicinal Ingredient: Caffeine, 65 mg
  • Benefit: Pain relief enhancer

Non-Medicinal Ingredients (alphabetical):

carnauba wax, cellulose, corn starch, FD&C blue no. 2, FD&C red no. 40, hypromellose, iron oxide black, magnesium stearate, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, sucralose, titanium dioxide, triacetin

Caution

Keep out of the reach of children. This package contains enough drug to seriously harm a child. Avoid other caffeine containing products. Too much caffeine may cause rapid heart rate, nervousness or sleeplessness. Ask a doctor or pharmacist before use if you have high blood pressure, glaucoma, or overactive bladder syndrome. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen. Consult a doctor if: Your symptoms last for more than 5 days; You develop allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if you: Are pregnant or breastfeeding; Have chronic alcoholism; Have a serious liver or kidney disease; Use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications. In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Use only as directed by a doctor.

WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken.

Store at room temperature, 15–30°C (59–86°F)

Frequently Asked Questions

What gives the coating on TYLENOL® eZ Tabs a sweet taste?

The coating used in TYLENOL® eZ Tabs is made with sucralose, the same sweetener used in SPLENDA® No-Calorie Sweetener. For more information on SPLENDA® brand products, please visit www.splenda.ca.

How does TYLENOL® Ultra Relief Migraine Pain provide fast relief of migraine pain?

TYLENOL® Ultra Relief Migraine Pain contains the effective pain relief of Extra Strength TYLENOL® plus a pain relief enhancer, caffeine, to provide fast relief of mild to moderate migraine pain

What is the difference between TYLENOL® Ultra Relief Migraine Pain and Extra Strength TYLENOL®?

TYLENOL® Ultra Relief Migraine Pain contains the effective pain relief of Extra Strength TYLENOL® plus a pain relief enhancer, caffeine, to provide superior relief of headache pain*. *TYLENOL® Ultra Relief Migraine Pain has been clinically proven to provide superior relief of headache pain compared to acetaminophen alone.

How do I read the expiry date on TYLENOL® products?

The expiry date information appears stamped on the product packaging with an “EXP” followed by the month and year of expiry either as MMYY or MMYYYY. The month may be represented either by alphabetic or numeric characters. For example, EXP MA13, EXP MA2013, or EXP 052013 would indicate the product expires on the last day of May, 2013. Month alphabetic characters appear on the packaging as follows: JA = January FE = February MR = March AL = April MA = May JN = June JL = July AU = August SE = September OC = October NO = November DE = December Do not use products that are beyond their expiration date.

Can I take TYLENOL® products if I am pregnant or nursing?

If you are pregnant or nursing a baby, seek the advice of your healthcare professional before using a TYLENOL® product or any other medication.

Can I take TYLENOL® products when consuming alcohol?

Talk to a doctor or pharmacist before use of TYLENOL® (acetaminophen) if you suffer from chronic alcoholism. Excessive alcohol use may increase the risk of liver toxicity from acetaminophen overdose. When used according to package directions TYLENOL® may be used by the occasional, moderate drinker.

Can I take TYLENOL® products if I have a liver disease?

Talk to a doctor of pharmacist before use if you have liver disease.

Can I take TYLENOL® products if I have a chronic kidney disease?

Talk to a doctor or pharmacist before use if you have kidney disease. Although TYLENOL® may be a suitable analgesic choice, this determination should be made in consultation with a doctor or pharmacist to consider other factors such as your current medical condition(s), other medications you may be taking, and any potential need for monitoring.

How are TYLENOL® pain relievers different from other pain relievers?

There are a number of non-prescription pain medications available. Each contain different pain relieving ingredients. TYLENOL® products contain acetaminophen, MOTRIN® IB and ADVIL® products contain ibuprofen, ASPIRIN® contains acetylsalicylic acid (ASA) and ALEVE® contains naproxen sodium. Each of these medicinal ingredients relieve pain, but they work differently. The pain relieving ingredient in TYLENOL® products (acetaminophen), works by elevating the body’s overall pain threshold, so that you feel less pain. TYLENOL® provides fast, effective relief, is gentle on the stomach and is unlikely to interact with other medications you may be taking. The safety and efficacy of TYLENOL® is supported by over 50 years of clinical use. When taken as directed, TYLENOL® pain reliever is one of the safest pain relievers consumers can use. TYLENOL® is also the brand doctors and pharmacists recommend most for relief of pain.